Yıl 2014, Cilt 15, Sayı 15, Sayfalar 66 - 76 2014-06-01

A FEW COMMENTS ON MATLIS DUALITY

Waqas Mahmood [1]

162 159

For a Noetherian local ring (R, m) with p ∈ Spec(R), we denote the R-injective hull of R/p by ER(R/p). We show that it has an Rˆp -module structure, and there is an isomorphism ER(R/p) ∼= ERˆp (Rˆp/pRˆp ), where Rˆp stands for the p-adic completion of R. Moreover, for a complete Cohen-Macaulay ring R, the module D(ER(R/p)) is isomorphic to Rˆp provided that dim(R/p) = 1, where D(·) denotes the Matlis dual functor HomR(·, ER(R/m)). Here, Rˆp denotes the completion of Rp with respect to the maximal ideal pRp. These results extend those of Matlis (see [11]) shown in the case of the maximal ideal m.
Matlis duality, injective hull, local cohomology, flat covers
  • M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, University of Oxford, 1969.
  • W. Bruns and J. Herzog, Cohen-Macaulay Rings, Cambridge Univ. Press, 39, M. Brodmann and R. Sharp, Local Cohomology, An Algebraic Introduction with Geometric Applications, Cambridge Studies in Advanced Mathematics No. 60. Cambridge University Press, 1998.
  • E. E. Enochs, Injective and Flat Covers, Envelopes and Resolvents, Israel J. Math., 39 (1981), 189-209.
  • E. E. Enochs, Flat Covers and Flat Cotorsion Modules, Proc. Amer. Math. Soc., 92 (1984), 179-184.
  • E. E. Enochs and O.M.G. Jenda, Relative Homological Algebra(de Gruyter Expositions in Mathematics, 30), Walter de Gruyter, Berlin, 2000.
  • R. Fossum, H.-B. Foxby, B. Griffith and I. Reiten, Minimal Injective Reso- lutions with Applications to Dualizig Modules and Gorenstein Modules, Publ. Math. Inst. Hautes Etudues Sci., 45 (1976), 193-215.
  • A. Grothendieck, Local Cohomology(Notes by R. Hartshorne), Lecture Notes in Math. vol.41, Springer, 1967.
  • C. Huneke, Lectures on Local Cohomology (with an Appendix by Amelia Tay- lor), Contemp. Math., 436 (2007), 51-100.
  • M. Hellus, Local Cohomology and Matils Duality, arXiv:math/0703124v1.
  • E. Matlis, Injective Modules Over Noetherian Rings, Pacific J. Math., 8 (1958), 528.
  • H. Matsumura, Commutative Ring Theory, Cambridge Studies in Advanced Mathematics 8, Cambridge University Press, 1986.
  • E. Miller, S. Iyengar, G. J. Leuschke, A. Leykin, C. Miller, A.K. Singh and U. Walther, Twenty Four Hours of Local Cohomology (Graduate Studies in Mathematics), American Mathematical Society, Vol. 87, 2007.
  • W. Mahmood, On Cohomologically Complete Intersections in Cohen-Macaulay Rings, submitted. P. Schenzel, On Birational Macaulayfications and Cohen-Macaulay Canonical Modules, J. Algebra, 275 (2004), 751-770.
  • P. Schenzel, On Formal Local Cohomology and Connectedness, J. Algebra, (2) (2007), 894-923.
  • P. Schenzel, A Note on the Matlis Dual of a Certain Injective Hull, arXiv:1306.3311v1.
  • C. Weibel, An Introduction to Homological Algebra, Cambridge Univ. Press, Waqas Mahmood Abdus Salam School of Mathematical Sciences, Government College University, Lahore, Pakistan e-mail: waqassms@gmail.com
Konular
Diğer ID JA67UZ27CM
Dergi Bölümü Makaleler
Yazarlar

Yazar: Waqas Mahmood

Bibtex @ { ieja266238, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {66 - 76}, doi = {10.24330/ieja.266238}, title = {A FEW COMMENTS ON MATLIS DUALITY}, key = {cite}, author = {Mahmood, Waqas} }
APA Mahmood, W . (2014). A FEW COMMENTS ON MATLIS DUALITY. International Electronic Journal of Algebra, 15 (15), 66-76. DOI: 10.24330/ieja.266238
MLA Mahmood, W . "A FEW COMMENTS ON MATLIS DUALITY". International Electronic Journal of Algebra 15 (2014): 66-76 <http://dergipark.gov.tr/ieja/issue/25196/266238>
Chicago Mahmood, W . "A FEW COMMENTS ON MATLIS DUALITY". International Electronic Journal of Algebra 15 (2014): 66-76
RIS TY - JOUR T1 - A FEW COMMENTS ON MATLIS DUALITY AU - Waqas Mahmood Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266238 DO - 10.24330/ieja.266238 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 66 EP - 76 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266238 UR - http://dx.doi.org/10.24330/ieja.266238 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra A FEW COMMENTS ON MATLIS DUALITY %A Waqas Mahmood %T A FEW COMMENTS ON MATLIS DUALITY %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266238 %U 10.24330/ieja.266238